CBS Sets Fall Premiere Dates: ‘Bob ♥ Abishola’, ‘All Rise’, ‘Evil’, ‘Young Sheldon’, ‘NCIS’, ‘Blue Bloods’ & More

By Denise Petski, Nellie Andreeva

CBS Primetime Series
CBS

CBS has announced the premiere dates for its 2019-2020 fall season. As usual, CBS’ is sticking to tradition, rolling out the bulk of its lineup (Monday, Tuesday, Thursday, Friday, Saturday and Sunday) during the official premiere week.

Like it has done for the past few years, the network is kicking off Wednesdays with a supersized Survivor season premiere and supersized Big Brother finale before reverting to the regular schedule on the night in Week 2 of the season. Additionally, pushed by a week because of an NFL double-header is the final season premiere of Madam Secretary on Sunday.

CBS’ Premiere week opens Monday, September 23 with the season 2 premiere of The Neighborhood at 8 PM, leading into the series premieres of new comedy Bob ♥ Abishola at 8:30 PM and new drama All Rise at 9 PM. That will be followed by the season 4 premiere of Bull at 10 PM.

Young Sheldon returns for its third season September 26 in its new Thursday 8 PM anchor position, succeeding The Big Bang Theory. It is followed by the series premiere of The Unicorn at 8:30 PM and Mom season 7 at 9 PM. Patricia Heaton’s return to CBS in new comedy Carol’s Second Act follows at 9:30 PM, and then new drama Evil at 10 PM.

Complete schedule below:

Monday, Sept. 23

8-8:30 PM — THE NEIGHBORHOOD (2nd Season Premiere)

8:30-9 PM — BOB ♥ ABISHOLA (SERIES DEBUT)

9-10 PM — ALL RISE (SERIES DEBUT)

10-11 PM — BULL (4th Season Premiere)

Tuesday, Sept. 24

8-9 PM — NCIS (17th Season Premiere)

9-10 PM — FBI (2nd Season Premiere)

10-11 PM — NCIS: NEW ORLEANS (6th Season Premiere)

Wednesday, Sept. 25

8-9:30 PM — SURVIVOR (90-Minute 39th Season Premiere)

9:30-11 PM — BIG BROTHER (Live Season Finale)

Thursday, Sept. 26

8-8:30 PM — YOUNG SHELDON (3rd Season Premiere)

8:30-9 PM — THE UNICORN (SERIES DEBUT)

9-9:30 PM — MOM (7th Season Premiere)

9:30-10 PM — CAROL’S SECOND ACT (SERIES DEBUT)

10-11 PM — EVIL (SERIES DEBUT)

Friday, Sept. 27

8-9 PM — HAWAII FIVE-0 (10th Season Premiere)

9-10 PM — MAGNUM P.I. (2nd Season Premiere)

10-11 PM — BLUE BLOODS (10th Season Premiere)

Saturday, Sept. 28

8-10 PM — CRIMETIME SATURDAY

10-11 PM — 48 HOURS (33rd Season Premiere)

Sunday, Sept. 29

Football Doubleheader

7:30-8:30 PM — 60 MINUTES (52nd Season Premiere)

8:30-9:30 PM –GOD FRIENDED ME (2nd Season Premiere)

9:30-10:30 PM — NCIS: LOS ANGELES (11th Season Premiere)

Wednesday, Oct.2

8-9 PM — SURVIVOR (Regular Time Period)

9-10 PM — SEAL TEAM (3rd Season Premiere)

10-11 PM — S.W.A.T. (3rd Season Premiere)

Sunday, Oct. 6

7-8 PM — 60 MINUTES (Regular Time Period)

8-9 PM — GOD FRIENDED ME (Regular Time Period)

9:-10 PM — NCIS: LOS ANGELES (Regular Time Period)

10-11 PM — MADAM SECRETARY (6th Season Premiere)

This article was printed from https://deadline.com/2019/06/cbs-fall-premiere-dates-bob-hearts-abishola-all-rise-evil-young-sheldon-ncis-blue-bloods-madam-secretary-1202632379/